Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sudden hands and legs shaking, pain, wasn't conscious, doesn't remember anything after waking up. Is it fits ?

Hi my husband had a fit im not sure if its mirgi, he was asleep and in the night he just all of a sudden moved from one side of the bed to other and started shaking, his hands were shaking and legs and he was in pain i thought he had a heart attack he then breathed hard and then wasnt concouis and then he woke up and didnt answer back he felt sleepy. he doesnt remember anything at allwhat happend
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting the query.

As per the description of the attack, your husband had a fit (mirgi). This is the descritpion of a generalized seizure.

It needs evaluation by a neurologist, and he may require anti-epileptic medications to prevent the recurrence of fits.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor